Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having high blood pressure problem. How to get cured?

Sir, I was having high blood pressure 140/100 max 1 year before then I asked by the Doctors to take Pinom 20 and Lipicure 10 mg once in a day for 2 months and then I came back to Haiti where there are no doctors availabe where I am posted . I continued for 2 month and then stopped to take . 5 -6 month my BP was normal all the time and then when I went to India i just went to see doctor for normal check up and they found that my BP was 140/100 ( may be due to Jet Lack reason bec North America and India s time difference are opposite ) and I was advised to continue with Telvas 40H and Lipicure 10 mg . when I came back to my place i.e Haiti my BP was always Low like 90/65 most of time . Then I called to doctor and he advised ,me take only telvas 40 without H but still it was low BP and when I called to same doctor to India he was not responding my phone . Then some of my relative told me to take Telvas 20mg..... Now I am taking Telvas 20mg and Lipicure 10. last month I took Lipid Profile where we found that no need to take LIpicure 10 mg and I stopped it. Now still my BP is low like 90-100 / 65-70. Then here in haiti , one doctor told me to split this Telvas 20 Mg and take half dose beacuse Telvas 20 mg is minimum dose available in the market. so I started to take half of Telvas 20 mg since 3 days and I didn t check my BP right now . But I am feeling some kind of movement at Right and Left side close to Kidney area, I really don t know the name so i mentioned near the kidney are. Please tell us is due to the half dose of Telvas 20 mg Medicine or it is normal .... This started from the same day when I started to take half dose of telvas 20 mg . I shall be very thankfull to you u help me bec here in Haiti i don t have anu other option .
Asked On : Wed, 17 Apr 2013
Answers:  2 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
feeling some kind of movement at Right and Left side close to Kidney area and taking low dose telvas .....this tablet does cause this pain
Gastrointestinal: Diarrhea (3%), abdominal pain (≥1%), dyspepsia (≥1%), nausea (≥1%)

Genitourinary: Urinary tract infection (≥1%)

Neuromuscular & skeletal: Back pain (3%)
if you have this pain it can be coz of your uti (urinary tract infection) either due to or just a coincidence....if possible take other tabs of bp like amlodipine, losartan
and get antibiotics for uti
take care...need more info to help you more
Answered: Wed, 24 Apr 2013
I find this answer helpful

 1 user finds this helpful

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Your new symptoms ('kidney area') appear to have no connection with your medicines (Telvas)

You have not stated your age, personal habits, family history or co-morbidities... It is wiser to continue statin (Lipicure), even with normalised lipids; it has actions beyond cholesterol - like anti-oxidant / it serves as primary prophylaxis, especially in the presence of other risk factors...

Your pressure is not low / in the lower ranges of normal....No cause for concern.
Temisartan has a long half-life of nearly a day...and you may try taking on alternate days!
Was it truly hypertension in the beginning? Or the so called 'white coat' hypertension...
Check yourself / check with a different machine...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 24 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor